# SDR SWAA083312

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 57,216 hours, 57,182 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 65633789
- Part serial: 50587
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT MLG TRUNNION LINK CORRODED.  REMOVED AND REPLACED LINK PER MM.
